MathSciNet Relay Station
MathSciNet bibliographic data
MR2831235 60K35 (60F05 60K37)
Dolgopyat, Dmitry Central limit theorem for excited random walk in the recurrent regime. ALEA Lat. Am. J. Probab. Math. Stat. 8 (2011), 259–268.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement